# SDR UIEA2016101500809

- Difficulty date: October 15, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 83,141 hours, 21,697 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MESSAGE DURING START, & AFTER LANDING.  PERFORMED APU ECU BITE IAW FIM 49-11 FT 958 RESET ECU EICAS MESSAGE CLEARED APU START NORMAL.
